# SDR RAIA201403060002

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 32,268 hours, 30,245 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM MAIN INOPERATIVE EICAS MESSAGE ON CLIMB, RETURNED TO BLOCK.  MAINTENANCE INSPECTED AND REPLACED THE HORIZONTAL STAB CONTROL UNIT, OPS CHECK GOOD.
